We present a case of a 28-year-old inpatient woman, with major depression, comorbid borderline personality disorder, and PTSD, diagnosed according to DSM-IV, who developed galactorrhea with delayed elevation of prolactin under mirtazapine treatment. Four weeks after adjusting the dosage to 30 mg/day, spontaneous galactorrhea, with soaked clothing and mastodynia appeared, which are signs for severe ADR according to AMSP.2 Morning serum prolactin levels were not elevated in initial measurement, 12 days later, an elevation was seen (32.1 µg/l; normal range: 4.79–23.3 µg/l). Other clinical symptoms were fatigue and extended subcutaneous edema of the trunk and extremities. To exclude other etiology, several examinations were performed. A cerebral magnetic resonance tomography did not show pituitary alterations. Referral for gynecological consultation yielded typical findings of galactorrhea; cytological, sonographic, and mammographic examinations showed no signs of malignancy. After discontinuation of mirtazapine and change to escitalopram, serum prolactin normalized, and edema and galactorrhea remitted within 1 week. The psychopathological stabilization already attained by mirtazapine persisted. A transient elevation of liver enzymes (ASAT, max.: 118 U/l; normal range: 10–35 U/l; ALAT, max.: 56 U/l, normal range: 10–35 U/l), and creatine kinase (CK, max.: 9,100 U/l; normal range: below 139 U/l) that was observed during the switching period resolved within a few days, and was interpreted as most likely unrelated to pharmacotherapy and caused by excessive fitness training after mood improvement.